Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Matioc, Bogdan‐Vasile
and
Walker, Christoph
2025.
Global solutions for semilinear parabolic evolution problems with Hölder continuous nonlinearities.
Bulletin of the London Mathematical Society,
Vol. 57,
Issue. 2,
p.
444.
Schmitz, Lina Sophie
and
Walker, Christoph
2025.
Recovering initial states in semilinear parabolic problems from time-averages.
Journal of Differential Equations,
Vol. 429,
Issue. ,
p.
503.
Matioc, Bogdan-Vasile
Roberti, Luigi
and
Walker, Christoph
2025.
Quasilinear parabolic equations with superlinear nonlinearities in critical spaces.
Journal of Differential Equations,
Vol. 429,
Issue. ,
p.
283.